# SDR AALA20110507TUL03

- Difficulty date: May 7, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53633
- Aircraft time: 33,042 hours, 15,572 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BOTTOM OF LEFT CUSP STATIONS 750 TO 769.  REMOVED DAMAGED CUSP AND INSTALLED DOUBLER REPAIR AS PER AARD 53-20-00-16.
